Cookies?
Library Header Image
LSE Research Online LSE Library Services

Asymmetric least squares regression estimation: a nonparametric approach

Yao, Qiwei and Tong, Howell (1996) Asymmetric least squares regression estimation: a nonparametric approach. Journal of Nonparametric Statistics, 6 (2-3). pp. 273-292. ISSN 1048-5252

[img]
Preview
PDF
Download (372kB) | Preview
Identification Number: 10.1080/10485259608832675
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/10485252.ht...
Additional Information: © 1996 Taylor & Francis Group
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 15 Jul 2008 12:27
Last Modified: 01 Oct 2010 09:11
URI: http://eprints.lse.ac.uk/id/eprint/19423

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics